Invariant Means and Reversible Semigroup of Relatively Nonexpansive Mappings in Banach Spaces
Kyung Soo Kim
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
The purpose of this paper is to study modified Halpern type and Ishikawa type iteration for a semigroup of relatively nonexpansive mappings on a nonempty closed convex subset of a Banach space with respect to a sequence of asymptotically left invariant means defined on an appropriate invariant subspace of , where is a semigroup. We prove that, given some mild conditions, we can generate iterative sequences which converge strongly to a common element of the set of fixed points , where .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/694783.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/694783.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:694783
DOI: 10.1155/2014/694783
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().